# SDR AALA960759

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 4933783A
- Condition: Corroded
- Location: Bs 861
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INBOARD AFT TIE DOWN FOR THE RIGHT MID LAV IS CORRODED.  REPLACED TWO FLOORBOARDS AND THE LAV FLOORBEAM PER SRM 53-00-01.  (M)
